Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Brownsville, TX

May 8, 2012Zapata County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 8, 2012, 11:51 AM CDT for Zapata County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2012, 11:51 AM CDT (16:51 UTC)
Expired
May 8, 2012, 12:30 PM CDT
In force
39 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 202 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 12:35 PM CDTTSTM WND GST 62Zapata, TX
May 8, 12:38 PM CDTTSTM WND DMG15 Nw Zapata, TXTHREE TO FOUR HOMES WITH ROOF DAMAGE IN SAN YGNACIO AS WELL AS ONE MOBILE HOME DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 10:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2526 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
-1.1
Supercell composite
-5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WUUS54 KBRO 081651
SVRBRO
TXC505-081730-
/O.NEW.KBRO.SV.W.0051.120508T1651Z-120508T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1151 AM CDT TUE MAY 8 2012

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 1230 PM CDT

* AT 1151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
  DAMAGING 60 MPH WINDS...7 MILES NORTHWEST OF SAN YGNACIO...MOVING
  SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAN YGNACIO.
  LAS PALMAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GOLFBALL SIZE HAIL IS LIKELY. PUT YOUR CAR IN A GARAGE AND MOVE INTO
A STURDY BUILDING.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2708 9944 2715 9945 2719 9943 2727 9946
      2729 9942 2722 9898 2681 9925 2686 9929
      2687 9933 2691 9933 2694 9939 2697 9940
      2698 9939 2701 9942 2701 9943 2702 9945
      2707 9946
TIME...MOT...LOC 1651Z 293DEG 18KT 2710 9952

$$

67
1 follow-up statement
011 
WWUS54 KBRO 081709
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1209 PM CDT TUE MAY 8 2012

TXC505-081730-
/O.CON.KBRO.SV.W.0051.000000T0000Z-120508T1730Z/
ZAPATA-
1209 PM CDT TUE MAY 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN ZAPATA COUNTY...

AT 1208 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A SEVERE THUNDERSTORM NEAR SAN YGNACIO...MOVING SOUTHEAST AT 
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAS PALMAS.

THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
  GOLFBALL SIZE HAIL...WITH POSSIBLE DAMAGE.
  DAMAGING WIND GUSTS OF 60 TO 70 MILES AN HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&


LAT...LON 2708 9944 2715 9945 2719 9943 2729 9940
      2722 9898 2681 9925 2686 9929 2687 9933
      2691 9933 2694 9939 2697 9940 2698 9939
      2701 9942 2701 9943 2702 9945 2707 9946
TIME...MOT...LOC 1708Z 293DEG 18KT 2707 9943

$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 11:27 AM CDT, 24 minutes earlier.

Area forecast discussion, May 8, 11:27 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1127 AM CDT TUE MAY 8 2012

.DISCUSSION...PROCESSING UPDATES ATTM FOR ISSUANCE OF SEVERE
THUNDERSTORMS WATCH FOR UPPER VALLEY AND NORTHERN CWA ZONES. CELLS
ALREADY FORMING JUST TO THE WEST OF ZAPATA COUNTY WITH GENERALLY
EASTWARD PROPAGATION THROUGH THE DAY.

&&

.PREV DISCUSSION... /ISSUED 943 AM CDT TUE MAY 8 2012/

DISCUSSION...POSTED UPDATE TO INCREASE POP CHANCES TODAY AND TO
INTRODUCE SVR WORDING INTO WESTERN VALLEY FOR POSSIBILITY OF SVR
ARRIVING BEFORE SUNSET. GUSTY WINDS AND LARGE HAIL STILL LOOK LIKE
THE MAIN THREAT THIS EVENING AS THE NEXT WAVE MOVES INTO THE
REGION.

PREV DISCUSSION... /ISSUED 616 AM CDT TUE MAY 8 2012/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...VFR CONDITIONS ARE EXPECTED TODAY WITH CLOUDINESS
RISING TO 4000 FEET WITH MODERATE SURFACE WINDS. AVIATION
CONDITIONS WILL DEGRADE BEGINNING SHORTLY AFTER SUNSET AS CLOUD
DECKS FALL AND WINDS DIMINISH. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A COLD FRONT AND OVER THE HIGHER TERRAIN
OF NORTHERN MEXICO AND MOVE EAST ACROSS DEEP SOUTH TEXAS AND THE
RIO GRANDE VALLEY OVERNIGHT. SOME SEVERE THUNDERSTORMS ARE
ANTICIPATED WITH VERY LARGE HAIL AND DAMAGING WINDS.

PREV DISCUSSION... /ISSUED 420 AM CDT TUE MAY 8 2012/

SHORT TERM /TODAY THROUGH WEDNESDAY/...THE ONGOING PATTERN OF DRY
WEATHER WITH HOT TEMPERATURES WILL CONTINUE ACROSS DEEP SOUTH TEXAS
AND THE RIO GRANDE VALLEY TODAY...AS HIGH PRESSURE IN THE MIDDLE
LAYERS OF THE ATMOSPHERE CENTERED OVER SOUTH-CENTRAL MEXICO
REMAINS EXTENDED OVER OUR REGION FOR ANOTHER 12 HOURS. TONIGHT...
UNSETTLED WEATHER FINALLY ENTERS THE PICTURE...AS A WEAK COLD
FRONT SLOWLY DROPS SOUTH INTO THE BRO CWFA. STORM PREDICTION
CENTER MENTIONS THE FRONT AND A LAUNDRY LIST OF OTHER FACTORS
THAT WILL COMBINE TO PRODUCE SEVERE SUPERCELL THUNDERSTORMS
FEATURING VERY LARGE HAIL AND DAMAGING WINDS. WITH ZAPATA AND
SLIVERS OF JIM HOGG AND STARR COUNTY CURRENTLY IN A SLIGHT RISK
OF SEVERE WEATHER UNTIL AROUND SUNRISE WEDNESDAY MORNING...HAVE
INCLUDED SEVERE THUNDERSTORMS FOR ALL OF DEEP SOUTH TEXAS AND THE
RIO GRANDE VALLEY FOR TONIGHT SINCE STORM PREDICTION CENTER
MENTIONS THUNDERSTORMS WILL DEVELOP ALONG THE COLD FRONT AND OVER
NEIGHBORING MEXICO BEFORE PROPAGATING EAST. APPEARS THAT SHOWERS
AND THUNDERSTORMS WILL CONTINUE WEDNESDAY AS THE FRONT REMAINS
CLOSE BY IF NOT OVERHEAD. SUCCESSIVE SHIFTS WILL NEED TO MONITOR
THE LATEST DISCUSSIONS FROM STORM PREDICTION CENTER...IN PART...
TO DETERMINE IF MENTION OF SEVERE THUNDERSTORMS WILL NEED TO BE
INCLUDED IN BRO CWFA FORECAST FOR WEDNESDAY.

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY NIGHT/...THE PERSISTENT
THEME OF A SURFACE COLD FRONT AND A MID LEVEL TROUGH COMBINING TO
GIVE DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY A RAIN EVENT HAS
NOT CHANGED. THE FRONT SHOULD TRIGGER SHOWERS AND THUNDERSTORMS AS
IT MOVES THROUGH ON WEDNESDAY...WITH HEAVY RAINING THUNDERSTORMS
DEVELOPING AND MOVING NORTH FROM MEXICO. COVERAGE AND INTENSITY
WILL INCREASE OVER ALL OF DEEP SOUTH TEXAS AND THE LOWER RIO
GRANDE THURSDAY AND FRIDAY AS THE MID LEVEL TROUGH NEARS AND MOVES
NORTHEAST ACROSS TEXAS. RAINFALL LATE THURSDAY THROUGH EARLY
FRIDAY WILL YIELD AROUND AN INCH FOR MOST OF THE CWA...WITH
ISOLATED POCKETS OF LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL
CHANGEOVER TO SHOWERS FRIDAY NIGHT AS THE INFLUENCE OF THE LOW
AND TROUGH ALOFT WANES. A SECOND SURGE OF HIGH PRESSURE WILL
ARRIVE SATURDAY AND WILL INTRODUCE BREEZY NORTH WINDS WHILE
STARTING TO DRY THINGS OUT WITH A NORTHWEST FLOW ALOFT...OR A
RIDGE UPSTREAM. SOME CLEARING POSSIBLE SATURDAY AND BEYOND...WITH
SLIGHTLY COOLER BUT NEAR NORMAL TEMPS.

MARINE...
TODAY THROUGH WEDNESDAY...BUOY 42020 REPORTED EAST SOUTHEAST WINDS
AROUND 8 KNOTS GUSTING TO AROUND 10 KNOTS WITH SEAS SLIGHTLY UNDER
2.5 FEET WITH A PERIOD OF 4 SECONDS AT 02 CDT/07 UTC. GENERALLY
BENIGN MARINE CONDITIONS...FEATURING LIGHT TO MODERATE WINDS AND
LOW TO MODERATE SEAS...WILL PREVAIL THROUGH THE NEXT 36 HOURS AS
WEAK LOW PRESSURE EXTENDS FROM THE BAY OF CAMPECHE INTO THE
WESTERN GULF OF MEXICO. THE ONLY CONCERN WILL BE THE POTENTIAL FOR
SEVERE THUNDERSTORMS TONIGHT...FEATURING LARGE HAIL AND DAMAGING
WINDS...AS A WEAK COLD FRONT DROPS SOUTH INTO DEEP SOUTH TEXAS AND
THE RIO GRANDE VALLEY.

WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...A COLD FRONTAL BOUNDARY
COUPLED WITH MID LEVEL INSTABILITY WILL TRIGGER UNSETTLED WEATHER
OVER LAND AREAS...BUT SOME UNCERTAINTY REMAINS AS TO HOW MUCH WILL
TRANSLATE OUT OVER THE WATER. THE GFS SHOWS THE FRONT THROUGH THE
LOWER TEXAS COAST AND OUT IN THE GULF WEDNESDAY NIGHT...BUT WITH
SHOWERS AND TSTMS IN THE WAKE OF THE FRONT INCREASING IN COVERAGE
AND MOST LIKELY INTENSITY THURSDAY AND THURSDAY NIGHT AS THE H5
LOW MOVES THROUGH CENTRAL TEXAS...WITH ASSOCIATED ENERGY MOVING
THROUGH THE BASE OF THE TROUGH OVER SOUTH TEXAS. THE MOST INTENSE
WEATHER WILL BE ON FRIDAY GIVEN THIS SCENARIO...AND THE GFS SHOWS
THE FORMATION OF A COASTAL LOW AND ASSOCIATED STRONG CYCLONIC
WINDS AND HEAVY RAINFALL ON FRIDAY. A SECONDARY SURGE OF HIGH
PRESSURE WILL SHIFT WINDS TO MODERATE TO STRONG NORTH TO NORTHEAST
ALONG THE COAST SATURDAY...WITH A MARINE TROUGH SITUATED WELL
OFFSHORE. THE MODERATE TO STRONG NORTH WINDS WILL CONTINUE THROUGH
SATURDAY...WITH BUILDING SEAS. WAVE HEIGHTS WILL INCREASE THURSDAY
NIGHT TO NEAR ADVISORY CRITERIA...CONTINUING THROUGH THE END OF
THE MARINE FORECAST,

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

64/67
Hazardous weather outlook, May 8, 11:23 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1123 AM CDT TUE MAY 8 2012

TXZ248>253-091700-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-
1123 AM CDT TUE MAY 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ZAPATA...JIM
HOGG...BROOKS...KENEDY...STARR AND HIDALGO COUNTIES THROUGH 7PM.
MAIN THREATS FROM ANY SEVERE WEATHER WOULD BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED STARTING THIS AFTERNOON.

GMZ130-132-150-170-175-091700-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1123 AM CDT TUE MAY 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING
WINDS... ARE POSSIBLE OVER THE LAGUNA MADRE AND GULF OF MEXICO
WATERS EAST OF PADRE ISLAND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE
ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE
VALLEY FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND
DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

TXZ254>257-091700-
INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1123 AM CDT TUE MAY 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING
WINDS... ARE POSSIBLE FOR THE LOWER RIO GRANDE VALLEY THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

GMZ135-155-091700-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
1123 AM CDT TUE MAY 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE LAGUNA MADRE
NORTH OF PORT MANSFIELD AND THE NEARSHORE WATERS FROM SHORE TO 20
NM NORTH OF PORT MANSFIELD THROUGH 7PM. SEVERE
THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING WINDS... ARE
POSSIBLE OVER THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF
PADRE ISLAND THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE
ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE
VALLEY FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND
DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 12:29 PM CDTSevere Thunderstorm WarningBROZapata46 min
May 8, 1:09 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata36 min
May 8, 2:08 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr52 min
May 8, 2:56 PM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata49 min
May 8, 3:48 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata42 min
May 8, 3:51 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata114 min
May 8, 3:52 PM CDTTornado WarningBROBrooks, Jim Hogg, Starr23 min
May 8, 4:19 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr41 min
May 8, 4:25 PM CDTTornado WarningBROBrooks, Hidalgo, Jim Hogg, Starr35 min
May 8, 4:33 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr27 min
May 8, 4:35 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg, Starr115 min
May 8, 5:00 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Kenedy, Willacy45 min
May 8, 5:04 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr116 min
May 8, 5:36 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Kenedy, Willacy39 min
May 8, 5:41 PM CDTSpecial Marine WarningBRO2 hr
May 8, 5:46 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy98 min
May 8, 6:16 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Kenedy, Willacy44 min
May 8, 6:20 PM CDTAreal Flood AdvisoryBROHidalgo, Kenedy, Willacy70 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.